# SDR CA051006007

- Difficulty date: October 3, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: 311899101
- Part serial: A001RMKO
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENG REQUIRED REPLACEMENT OF CT DISK DUE TO EXCESS CT TIP CLEARANCES AND BURNED CT BLADES TIPS.  NEW CT DISK ASSY, WITH QTY 8 NEW & QTY 35 OH CT BLADES WERE INSTALLED. 8 NEW BLADES NOTED TO HAVE A BLADE STEP AT  INTERFACE BETWEEN CT BLADE PLATFORM & FIR TREE ROOT.  CT DISK ASSY INSTALLED IAW MM, USUAL FIELD MAINT PERFORMED & ENG REASSEMBLED. GROUND RUN PERFORMANCE INDICATED ENG PERFORMANCE NOT AS EXPECTED. UPON SPLITTING ENG, RUB CONTACT BETWEEN CT DISK & CT AIR BAFFLE DISCOVERED. CT DISK REMOVED FOR INSP AND NOTED A SEVERE RUB OCCURRED ON L/E OF CT DISK PLATFORM FACE TO CT STATOR AIR SEAL.  RUB ORIGINATED AT POSITION OF QTY 4 OF 8 NEW CT BLADES, INSTALLED IN DISK ASSY AT BUILD.
